Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 10, NWS St. Louis, MO

February 17, 2011Pike County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 17, 2011, 11:45 AM CST for Pike County, Illinois; Marion County, Missouri. It took effect at Feb 17, 2011, 9:47 PM CST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2011, 11:45 AM CST (17:45 UTC)
In effect from
Feb 17, 2011, 9:47 PM CST
Expired
Feb 19, 2011, 10:02 PM CST
In force
48 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Pike County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Hannibal (HNNM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WGUS43 KLSX 171745
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST THU FEB 17 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE MISSISSIPPI RIVER... 

  AT QUINCY LOCK AND DAM 21 AFFECTING ADAMS AND MARION COUNTIES

  AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES

  AT LOUISIANA AFFECTING PIKE COUNTY

.THIS FLOOD WARNING IS A RESULT OF SNOW MELT OVER THE PAST FOUR DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC127-181745-
/O.NEW.KLSX.FL.W.0009.110219T1330Z-000000T0000Z/
/QLDI2.1.ER.110219T1330Z.110220T0600Z.000000T0000Z.NO/
1145 AM CST THU FEB 17 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT QUINCY LOCK AND DAM 21.
* FROM SATURDAY MORNING UNTIL FEBRUARY 26.
* AT 11:00 AM THURSDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 17.6 FEET BY EARLY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  MINOR FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...UNPROTECTED BOTTOMLANDS FLOOD.


$$

ILC149-MOC127-181744-
/O.NEW.KLSX.FL.W.0010.110219T1200Z-000000T0000Z/
/HNNM7.1.ER.110219T1200Z.110220T0600Z.000000T0000Z.NO/
1145 AM CST THU FEB 17 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT HANNIBAL
* FROM SATURDAY MORNING UNTIL FEBRUARY 26.
* AT 11:15 AM THURSDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 16.4 FEET BY EARLY SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC149-MOC163-181744-
/O.NEW.KLSX.FL.W.0011.110219T1800Z-000000T0000Z/
/LUSM7.1.ER.110219T1800Z.110221T0000Z.000000T0000Z.NO/
1145 AM CST THU FEB 17 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT LOUISIANA
* FROM SATURDAY AFTERNOON UNTIL FEBRUARY 26.
* AT 11:30 AM THURSDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 15.5 FEET BY SUNDAY EVENING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/18  02/19  02/20  02/21  02/22

MISSISSIPPI RIVER 
  QUINCY LD21     17.0   13.91      15.2   16.9   17.6   17.5   17.3
  HANNIBAL        16.0   14.95      15.2   16.0   16.4   16.3   16.2
  LOUISIANA       15.0   13.66      14.2   14.9   15.3   15.5   15.5
6 follow-up statements
073 
WGUS83 KLSX 180355
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CST THU FEB 17 2011


...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
  

          THE MISSISSIPPI RIVER AT 
           ...HANNIBAL 

          THE MISSISSIPPI RIVER AT 
           ...QUINCY LOCK AND DAM 21 

          THE MISSISSIPPI RIVER AT 
           ...LOUISIANA 


  .THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM SNOW MELT...


THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC001-MOC127-190355-
/O.CON.KLSX.FL.W.0009.110219T1330Z-000000T0000Z/
/QLDI2.1.ER.110219T1330Z.110220T0600Z.000000T0000Z.NO/
955 PM CST THU FEB 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY LOCK AND DAM 21
* UNTIL FURTHER NOTICE.
* AT 9:30 PM THURSDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  MINOR FLOODING BEGINS.


$$

ILC149-MOC127-190354-
/O.EXT.KLSX.FL.W.0010.110218T0347Z-000000T0000Z/
/HNNM7.1.ER.110218T0248Z.110220T0600Z.000000T0000Z.NO/
955 PM CST THU FEB 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 9:15 PM THURSDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET SUNDAY MORNING
  THEN BEGIN FALLING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

ILC149-MOC163-190354-
/O.CON.KLSX.FL.W.0011.110219T1800Z-000000T0000Z/
/LUSM7.1.ER.110219T1800Z.110221T0000Z.000000T0000Z.NO/
955 PM CST THU FEB 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT  9:30 PM THURSDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.5 FEET SUNDAY EVENING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
* IMPACT...AT 12.2 FEET...FOR BARGE NAVIGATION, THE CORPS WILL ATTEMPT
  TO KEEP THE RIVER AT OR BELOW THIS LEVEL.  YEAR-ROUND TARGET LEVELS
  ARE BETWEEN 11.5 AND 12.2 FEET.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/18  02/19  02/20  02/21  02/22

MISSISSIPPI RIVER 
  QUINCY LD21     17.0   13.68      15.2   16.9   17.6   17.5   17.3
  HANNIBAL        16.0   16.32      15.2   16.0   16.4   16.3   16.2
  LOUISIANA       15.0   12.37      14.2   14.9   15.3   15.5   15.5
530 
WGUS83 KLSX 181815
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 PM CST FRI FEB 18 2011

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...

 
  MISSISSIPPI RIVER AT HANNIBAL...AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT LOUISIANA...AFFECTING PIKE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF SNOW MELT ACROSS THE MISSISSIPPI 
RIVER BASIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-191815-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-110220T1800Z/
/HNNM7.1.ER.110218T0248Z.110221T1200Z.000000T0000Z.NO/
1215 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL SUNDAY AFTERNOON.
* AT 11:15 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC149-MOC163-191814-
/O.EXT.KLSX.FL.W.0011.110220T0600Z-110224T0000Z/
/LUSM7.1.ER.110220T0600Z.110220T0600Z.110223T0000Z.NO/
1215 PM CST FRI FEB 18 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* FROM LATE SATURDAY NIGHT TO WEDNESDAY EVENING.
* AT 12:00 PM FRIDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/19  02/20  02/21  02/22  02/23

MISSISSIPPI RIVER 
  HANNIBAL        16.0   15.20      16.0   15.8   16.1   16.1   16.1
  LOUISIANA       15.0   13.52      14.4   15.0   14.9   15.0   14.9
314 
WGUS83 KLSX 181816 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 PM CST FRI FEB 18 2011

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...

 
  MISSISSIPPI RIVER AT HANNIBAL...AFFECTING PIKE AND MARION COUNTIES 

  MISSISSIPPI RIVER AT LOUISIANA...AFFECTING PIKE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF SNOW MELT ACROSS THE MISSISSIPPI 
RIVER BASIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-191815-
/O.COR.KLSX.FL.W.0010.000000T0000Z-110220T1800Z/
/HNNM7.1.ER.110218T0248Z.110221T1200Z.000000T0000Z.NO/
1215 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL SUNDAY AFTERNOON.
* AT 11:15 AM FRIDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE BY THIS  
  EVENING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC149-MOC163-191814-
/O.EXT.KLSX.FL.W.0011.110220T0600Z-110224T0000Z/
/LUSM7.1.ER.110220T0600Z.110220T0600Z.110223T0000Z.NO/
1215 PM CST FRI FEB 18 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* FROM LATE SATURDAY NIGHT TO WEDNESDAY EVENING.
* AT 12:00 PM FRIDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/19  02/20  02/21  02/22  02/23

MISSISSIPPI RIVER 
  HANNIBAL        16.0   15.20      16.0   15.8   16.1   16.1   16.1
  LOUISIANA       15.0   13.52      14.4   15.0   14.9   15.0   14.9
094 
WGUS83 KLSX 190254
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CST FRI FEB 18 2011

...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
 
  
        THE MISSISSIPPI RIVER AT 
         ...HANNIBAL AFFECTING PIKE AND MARION COUNTIES 

        THE MISSISSIPPI RIVER AT 
         ...LOUISIANA AFFECTING PIKE COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-200254-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-000000T0000Z/
/HNNM7.1.ER.110218T0248Z.110221T1800Z.000000T0000Z.NO/
854 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 8:15 PM FRIDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET MONDAY AFTERNOON. 
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

ILC149-MOC163-200253-
/O.EXT.KLSX.FL.W.0011.110220T0600Z-110223T1800Z/
/LUSM7.1.ER.110220T0600Z.110220T0600Z.110222T1800Z.NO/
854 PM CST FRI FEB 18 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 8:30 PM FRIDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/19  02/20  02/21  02/22  02/23

MISSISSIPPI RIVER 
  HANNIBAL        16.0   15.73      16.0   16.0   16.0   16.1   16.1
  LOUISIANA       15.0   13.78      14.5   15.0   15.0   15.0   14.9
556 
WGUS83 KLSX 191807
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CST SAT FEB 19 2011

...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...
 

  AT HANNIBAL...AFFECTING PIKE AND MARION COUNTIES 

  AT LOUISIANA...AFFECTING PIKE COUNTY 


.THIS FLOOD WARNING IS A RESULT OF RUNOFF DUE TO SNOW MELT THAT 
OCCURRED EARLIER IN THE WEEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-201807-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-110225T1200Z/
/HNNM7.1.ER.110218T0248Z.110220T0000Z.110224T1200Z.NO/
1207 PM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FRIDAY MORNING.
* AT 11:15 AM SATURDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.

$$

ILC149-MOC163-201806-
/O.EXT.KLSX.FL.W.0011.110221T0600Z-110222T1200Z/
/LUSM7.1.ER.110221T0600Z.110221T0600Z.110221T1200Z.NO/
1207 PM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* FROM LATE SUNDAY NIGHT TO TUESDAY MORNING.
* AT 12:00 PM SATURDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/20  02/21  02/22  02/23  02/24

MISSISSIPPI RIVER 
  HANNIBAL        16.0   15.98      16.0   16.0   16.0   16.0   16.0
  LOUISIANA       15.0   14.44      14.9   15.0   14.9   14.8   14.6
964 
WGUS83 KLSX 200402
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 PM CST SAT FEB 19 2011

        
          ...THE FLOOD WARNING IS CANCELLED...
 
         THE MISSISSIPPI RIVER AT 
          ...HANNIBAL AFFECTING PIKE AND MARION COUNTIES


&&

ILC149-MOC127-200432-
/O.CAN.KLSX.FL.W.0010.000000T0000Z-110225T1200Z/
/HNNM7.N.ER.110218T0248Z.000000T0000Z.000000T0000Z.NO/
1002 PM CST SAT FEB 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 9:15 PM SATURDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL SLOWLY. 


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/20  02/21  02/22  02/23  02/24

MISSISSIPPI RIVER 
  HANNIBAL        16.0   15.85      15.8   15.9   15.9   15.8   15.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 11:28 AM CST, 17 minutes earlier.

Area forecast discussion, Feb 17, 11:28 AM CST, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 AM CST THU FEB 17 2011

.DISCUSSION...
/424 AM CST THU FEB 17 2011/

45-60KT LLJ AT H85 NOTED ON REGIONAL PROFILERS AND VWP OBS EARLY
THIS MORNING. AT THE SFC...METARS AND MSAS ANALYSES SHOWED DEW
POINTS IN THE 50S HAD SPREAD AS FAR NORTH AS SWRN IA AND AS FAR EAST
AS THE MO/IL BORDER.

STILL LOOKS QUITE WARM TODAY GIVEN H85 TEMPERATURES OF +10 TO +14
BEING ADVECTED INTO THE AREA. STILL SOME CONCERN ABOUT MID LEVEL
CLOUDINESS THAT MAY REDUCE INSOLATION TODAY BUT TEMPERATURES
YESTERDAY HAD NO TROUBLE CLIMBING INTO THE 70S ACROSS A GOOD CHUNK
OF THE AREA. RAISED TEMPERATURES A FEW DEGREES BUT THIS MAY STILL BE
SEVERAL DEGREES TOO COOL...ESPECIALLY GIVEN THE WARM START FROM
OVERNIGHT MINS AND THE TROUBLING LACK OF CLOUDS UPSTREAM. WOULD NOT
BE SURPRISED TO SEE SEVERAL SITES FLIRT WITH 80 DEGREES TODAY.

NRN PLAINS SYSTEM CONTINUES TO ORGANIZE TODAY AND SENDS A CDFNT
THROUGH THE CWA TONIGHT OR TOMORROW MORNING. THERE IS SOME CONCERN
ABOUT FROPA TIMING WITH RESPECT TO PCPN CHCS SINCE SOME MODELS
CONTINUE TO SHOW A SLOWER SOLUTION THAN THEY DID EARLIER. IF THE
FRONT HAS NOT CLEARED THE CWA BY MIDDAY TOMORROW...JET DYNAMICS IN
THE RER OF A H5 JET ACROSS THE GRTLKS MAY AID PCPN DEVELOPMENT
ACROSS SERN COUNTIES GIVEN RISING PW VALUES AHEAD OF THE FRONT.
MODELS SHOW THIS FNT STALLING SOUTH OF THE AREA AS THE UPPER SYSTEM
QUICKLY MOVES EWD. HIGH PRESSURE BUILDS IN ON FRI BEFORE SHIFTING
EWD ON SAT. WINDS BECOME SLY TO SWLY AROUND THE BACK SIDE OF THE
HIGH AND HELP LIFT THE STALLED BDRY NEWD AS A WMFNT ON SAT AHEAD OF
THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL BRING A CHC OF RAIN
TO THE AREA FROM SAT NIGHT THROUGH MON. MODELS CONTINUE TO SHOW A
BAND OF MOISTURE CONVERGENCE ALOFT WHICH COULD SUPPORT LIGHT RAIN
SHOWERS. BEST RAIN CHCS CONTINUE TO BE ON SUN/SUN NIGHT INTO MON AS
THE SFC LOW LIFTS THROUGH IA WITH UPPER LEVEL SUPPORT IN PLACE. MADE
FEW CHANGES PAST 12Z MON DUE TO LARGE MODEL DISAGREEMENTS DURING
THIS PD.

KANOFSKY

&&

.AVIATION...
/1120 AM CST THU FEB 17 2011/

MAIN ELEMENTS THROUGH THE AFTERNOON WILL BE STRATOCU AND GUSTY SSW
WINDS. STRATOCU CONTINUES TO DEVELOP IN THE GAP SPANNING THE ST
LOUIS AREA AND SHOULD FILL-IN WITHIN THE NEXT HOUR OR SO. THROUGH
EARLY AFTERNOON EXPECTING CIGS IN THE 2800-3300 FT RANGE ACROSS
THE AREA WITH MIXING LEADING TO RISING HEIGHTS CLOSER TO 3500 FT
BY 20Z. THIS SHOULD PERSIST THROUGH THE AFTERNOON WITH SSW WINDS
GUSTING AROUND 30 KTS. WINDS SHOULD DIMINISH SOME AROUND SUNSET. A
COLD FRONT WILL THEN PROGRESS THROUGH THE AREA DURING THE LATE
EVENING INTO OVERNIGHT HOURS SCOURING OUT THE STRATOCU. HIGH
PRESSURE WILL BUILD INTO THE AREA ON FRIDAY WITH JUST SOME HIGH
CLOUDS.

SPECIFICS FOR KSTL...
BKN CIGS EXPECTED TO DEVELOP BETWEEN 18-20Z INTO THE TERMINAL AREA.
THINKING IS THEY SHOULD BE JUST ABOVE 3000 FT BUT COULDN'T RULE
OUT A BRIEF HOUR OR SO PERIOD OF HEIGHTS AT 2900-3000 FT. THESE
BKN CIGS WILL THEN PERSIST THROUGH THE AFTERNOON. SSW WINDS AROUND
200 DEGREES GUSTING TO 30 KTS WILL RESULT IN A CROSSWIND ON
RUNWAYS 12/30 AND 11/29. THE WIND SHOULD DIMINISH SOME AROUND
SUNSET. A COLD FRONT WILL THEN PROGRESS THROUGH THE AREA OVERNIGHT
SCOURING OUT THE STRATOCU. HIGH PRESSURE WILL BUILD INTO THE AREA
ON FRIDAY WITH JUST SOME HIGH CLOUDS.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 17, 4:37 AM CST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
437 AM CST THU FEB 17 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
437 AM CST THU FEB 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 10:08 AM CSTRiver Flood WarningLSXFayette23 hr
Feb 17, 11:45 AM CSTRiver Flood WarningLSXPike3 days
Feb 17, 11:45 AM CSTRiver Flood WarningLSXAdams24 hr

Nearby

River Flood Warnings in Illinois, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.